# SDR DALA2023062805180

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 61,608 hours, 43,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ON AFT LOWER SEAL DEPRESSOR AT FWD CARGO COMPARTMENT DOOR JAMB. SUMMARY OF NRC 00124: CORROSION LEVEL 2. ANGLE ON AFT LOWER SEAL DEPRESSOR AT FWD CARGO COMPARTMENT DOOR JAMB WAS FABRICATED PER DWG 5910142 REV DJ AND REPLACED PER B717 SRM 51-41-02-0G. (LP #2834500)
